3 doctors weighed in:

I am taking betolvex and theregran pills for almost now 3 years because I had my severe eye nerve pains and low haemoglobin...What should I do ?

3 doctors weighed in
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Get evaluated

Anemia can be due to many causes.
B12 and iron deficiency are 2 causes. A blood count should be checked to see if the anemia has responded to these supplements.

In brief: Get evaluated

Anemia can be due to many causes.
B12 and iron deficiency are 2 causes. A blood count should be checked to see if the anemia has responded to these supplements.
Dr. Steven Ginsberg
Dr. Steven Ginsberg
Thank
Dr. Jay Bradley
Ophthalmology - LASIK Surgery

In brief: Eye pain and anemia

Your description sounds serious but there is not enough information to know what is aiding your issues.
You should see a regular and an eye doctor for further evaluation.

In brief: Eye pain and anemia

Your description sounds serious but there is not enough information to know what is aiding your issues.
You should see a regular and an eye doctor for further evaluation.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors